MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER 10 X 26MM, 9-13MM, 12° LORDOTIC

GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER 10 X 26MM, 9-13MM, 12° LORDOTIC
Model Number 194.611
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows deformation present on the disassembled endplate.Based on the imaging provided, it does not appear that the implant was fully collapsed or disassembled prior removal.This in conjunction with the possibility that the implant experienced excessive forces during removal could have resulted in the dissambly of the endplate.However, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported there was a revision surgery to remove a caliber spacer and during removal the implant broke in half.This event occurred in australia.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CALIBER EXPANDING TLIF SYSTEM
Common Device Name
CALIBER SPACER 10 X 26MM, 9-13MM, 12° LORDOTIC
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834233
Report Number3004142400-2023-00065
Device Sequence Number7214854
Product Code MAX
UDI-Device Identifier00889095187915
UDI-Public00889095187915
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102293
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number194.611
Device Lot NumberBAV053PD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown